# SDR C1HA200581009

- Difficulty date: September 9, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- Aircraft time: 68,597 hours, 36,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW LOAD APU CONTROL VALVE CUT OUT HOLE ON STA 870, WEB IS CRACKED.  CRACK STOP DRILLED IAW 727 SRM 51-10-1.  FABBED AND INSTALLED 2 EA DOUBLERS FROM 301 1/2 HD .050 PO 9912793 DIM 12 X 11 INCHES AND 18.5 X 21 INCHES IAW 727 SRM 53-10-9 FIG 5.
